MAUDE Adverse Event Report: RENEGADE STC 18; CATHETER, INTRAVASCULAR, DIAGNOSTIC

RENEGADE STC 18; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 80617
Medical Device Problem Codes Collapse (1099); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.The device was inspected for any damage or irregularities.The renegade showed damage in the form of shaft damage from approx.2 mm to 3.6 cm from the tip.An obstruction was determined to be approx.2 cm from the tip and was removed with a guide wire.Ftir testing showed the obstruction to be similar in composition to the fluorocarbon fiber used in the inner tube.Further analysis revealed damage in the form of kinks 131.5, 141 cm and 142 cm from the hub.Inspection of the remainder of the device revealed no damage or irregularities.
 
Event or Problem Description
Based on device analysis completed on 05apr2021.It was reported that distal part of the catheter was bulging.A 150/30 renegade stc 18 was selected for use.Upon preparation, it was noted that the distal part of the microcatheter was obstructed.Subsequently, there was a bulging in the distal part approximately 3-4cm.No patent complications were reported.However, device analysis revealed an obstruction of foreign material.

Brand Name
RENEGADE STC 18
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
MDR Report Key11744885
Report Number2134265-2021-05234
Device Sequence Number14532779
Product Code DQO
UDI-Device Identifier08714729444510
UDI-Public08714729444510
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K023681
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2022
Device Model Number80617
Device Catalogue Number80617
Device Lot Number0023281281
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/05/2021
Initial Report FDA Received Date04/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1